| Model Number |
B2140-020 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.A 14x20mm armada 35 balloon was inflated and ruptured at an unspecified atmosphere.Two other unspecified balloons were used but also ruptured.A 4th unspecified balloon was used to successfully complete the procedure.A delay of less than 30 minutes was noted but no adverse patient effects were reported.No additional information was provided.
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.A 14x20mm armada 35 balloon was inflated and ruptured at an unspecified atmosphere.Two other unspecified balloons were used but also ruptured.A 4th unspecified balloon was used to successfully complete the procedure.A delay of less than 30 minutes was noted but no adverse patient effects were reported.No additional information was provided.Additional information received subsequent to filing the initial mdr: the procedure was to treat a heavily calcified aorto iliac lesion.The account confirmed that there were no adverse patient effects due to the 30 minute delay.Only one inflation at 8 atmospheres was performed.
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.The investigation determined that the reported difficulties were likely due to case related circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.